# SDR 9615682768

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- Engine: Pwa JT8D17R
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Dropped
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, NR 2 ENGINE EPR INDICATION DROPPED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  INSPECTED AND OPERATIONALLY CHECKED NR 2 ENGINE.  OK FOR SERVICE.
